# SDR ASAA0380020

- Difficulty date: January 4, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99374822
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING LEADING EDGE PANEL 1263 SKIN GOUGED AT SCREW HOLES.  INSTALLED DOUBLER PER SRM 57-06A.  (M)
